MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC SURESIGNS VS2+ NBP/SPO2

PHILIPS NORTH AMERICA LLC SURESIGNS VS2+ NBP/SPO2
Model Number 863278
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Codes No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial report (b)(6).
 
Event or Problem Description
The customer reported speaker malfunction.There was no further information provided by the customer.Additional information is being requested.There was no reported patient or user harm.
 
Event or Problem Description
The customer reported the problem of speaker malfunction.Additional information received that the speaker malfunction error was seen with alarm.There was no reported patient or user harm.

Brand Name
SURESIGNS VS2+ NBP/SPO2
Common Device Name
SURESIGNS VS2+ NBP/SPO2
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
MDR Report Key11376220
Report Number1218950-2021-10021
Device Sequence Number4037484
Product Code DXN
UDI-Device Identifier00884838028395
UDI-Public00884838028395
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K112652
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number863278
Device Catalogue Number863278
Was Device Available for Evaluation? No
Distributor Facility Aware Date02/11/2021
Initial Date Received by Manufacturer 02/11/2021
Supplement Date Received by Manufacturer02/11/2021
Initial Report FDA Received Date02/24/2021
Supplement Report FDA Received Date03/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1